# SDR DXTA200702214

- Difficulty date: May 23, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 6,568 hours, 4,025 cycles
- Engine: Allsn AE3007C
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 4006719903
- Part serial: 00043619
- Condition: Inoperative
- Location: Ailerons
- Part time: 6,568 hours, 4,025 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FL410, AIRCRAFT STARTED LT BANK (YOKE MOVED ABOUT 60 FT TO THE LT) CASS MESSAGE RETRIM LT WING DOWN CAME ON.  LIGHT WENT OUT AFTER ABOUT 5 MINS. REPLACED AILERON SERVO IAW MM CH 22-10-01.  OP'S CHECK GOOD.
